| Model Number |
60005 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
09/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.Device history record for the lens was reviewed.No issues were noted.The explanted lens was returned for evaluation.The lens was noted to be in 3 large and 3 small pieces, making further evaluation of the lens impossible.
Event or Problem Description
Site reported that the light adjustable lens was explanted as the desired refractive outcome was not achieved after light adjustment treatments.